Introduction aux travaux de Fukaya
Séminaire de théorie spectrale et géométrie, Tome 5 (1986-1987), pp. 25-31.
@article{TSG_1986-1987__5__25_0,
     author = {Ann\'e, Colette},
     title = {Introduction aux travaux de {Fukaya}},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {25--31},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {5},
     year = {1986-1987},
     zbl = {1149.53310},
     mrnumber = {1046239},
     language = {fr},
     url = {http://archive.numdam.org/item/TSG_1986-1987__5__25_0/}
}
TY  - JOUR
AU  - Anné, Colette
TI  - Introduction aux travaux de Fukaya
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1986-1987
DA  - 1986-1987///
SP  - 25
EP  - 31
VL  - 5
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/item/TSG_1986-1987__5__25_0/
UR  - https://zbmath.org/?q=an%3A1149.53310
UR  - https://www.ams.org/mathscinet-getitem?mr=1046239
LA  - fr
ID  - TSG_1986-1987__5__25_0
ER  - 
Anné, Colette. Introduction aux travaux de Fukaya. Séminaire de théorie spectrale et géométrie, Tome 5 (1986-1987), pp. 25-31. http://archive.numdam.org/item/TSG_1986-1987__5__25_0/

[Gl] M. Gromov. - Curvature, diameter and Betti numbers, Comment. Mat h. Helvetici, 56 ( 1981), 179-195. | MR 630949 | Zbl 0467.53021

[Bé] P. Bérard. - Spectral Geometry: Direct and Inverse Problems, Lecture Notes, 1986. | MR 879598 | Zbl 0608.58001

[W] A. Weinstein. - On homotopy type of positively pinched manifolds, Arch.Math. (Basel), 18 ( 1967), 523-524. | MR 220311 | Zbl 0166.17601

[C] J. Cheeger. - Finitness theorems for riemannian manifolds, Amer.J.Math., 92 ( 1970), 61-74. | MR 263092 | Zbl 0194.52902

[G2] M. Gromov, J. Lafontaine , P. Pansu. - Structures métriques pour les variétés riemanniennes, Cedic-Fernand Nathan, 1981. | MR 682063 | Zbl 0509.53034

[B] M. Berger. - Sur les variétés riemanniennes pincées juste au-dessous de 1/4 Ann. Inst. Fourier, 33 n°2 ( 1983), 135-150. | Numdam | MR 699491 | Zbl 0497.53044

[GP] K. Grove, P. Peterson. - Bounding homotopy type by geometry (prepub.), 1987. | MR 951512 | Zbl 0655.53032

[CG] J. Cheeger, M. Gromov. - Collapsing riemannian manifolds while keeping their curvature bounded I, J. Diff. Geom., 23 ( 1986), 309-346. | MR 852159 | Zbl 0606.53028

[G3] M. Gromov. - Almost Hatmanifolds, J. Diff. Geom., 13 ( 1978), 231-241. | MR 540942 | Zbl 0432.53020

[F1] K. Fukaya. - Collapsing riemannian manifolds to lower dimentional I, J. Diff. Geom., 25 ( 1986),?. | Zbl 0606.53027

[F2] K. Fukaya. - A boundary of the set of the riemannian manifolds with bounded curvature and diameter (prepub.), 1986. | Zbl 0652.53031

[F3] K. Fukaya. - Collapsing of riemannian manifolds and eigenvalues of the Laplace operator, Invent.Math., 89 ( 1987), 517-547. | MR 874035 | Zbl 0589.58034

[F4] K. Fukaya. - Collapsing riemannian manifolds to one of lower dimension II, prepub. Max-Planck Institut n°10, 1987. | MR 873459

[K] Katsuda. - Gromov's convergence theorem and its application, Nagoya Math. J., 100 ( 1985), 11-48. | MR 818156 | Zbl 0587.53043

[BK] P. Buser, H. Karcher. - Gromov's almost flat manifolds, Astérisque n°81 SMF, 1981. | Zbl 0459.53031

[A] C. Anne. - Spectre du Laplacien et écrasement d'anses, Ann. Scient. E.N.S., 20 ( 1987), 271-280. | Numdam | MR 911759 | Zbl 0634.58035

[P] P. Pansu. - Dégenerescence des variétés riemanniennes, d'après Cheeger et Gromov, Séminaire Bourbaki n°618, 1983-84. | Numdam | Zbl 0551.53020